# SDR SWIA202162649

- Difficulty date: August 20, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE BENT AND 2 RIVETS PULLED OUT WHERE ASSIST CABLE COMES OUT OF DOOR    (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE IAW CRJ 200 SRM 51-42-13.
